Sh:710

Bib entry
@article{Sh:710,
 author = {D{\v{z}}amonja, Mirna and Shelah, Saharon},
 title = {{On properties of theories which preclude the existence of universal models}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {139},
 number = {1-3},
 year = {2006},
 pages = {280--302},
 issn = {0168-0072},
 doi = {10.1016/j.apal.2005.06.001},
 mrclass = {03C55 (03C45 03C50 03E04)},
 mrnumber = {2206258},
 mrreviewer = {O. V. Belegradek},
 doi = {10.1016/j.apal.2005.06.001},
 note = {\href{https://arxiv.org/abs/math/0009078}{arXiv: math/0009078}},
 arxiv_number = {math/0009078}
}